Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 247, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 30, 2007, 7:06 PM CDT for Rusk County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2007, 7:06 PM CDT (00:06 UTC)
- Expired
- Jun 30, 2007, 7:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Rusk County, TX
The radar
The Shreveport radar (KSHV), 95 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:30 PM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jun 30, 3:30 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 330 PM CDT SAT JUN 30 2007 .DISCUSSION... CONTINUED MORE OF THE SAME...AT LEAST FOR THE SHORT TERM. UPPER LEVEL SHEAR AXIS WILL REMAIN NORTH AND WEST OF THE CWA THROUGH EARLY NEXT WEEK...ACCORDING TO THE NEW MODEL RUNS. HOWEVER... GFS MOS HAS HIGHER POPS FOR THE CWA...AND THE ONLY SIGNIFICANT CHANGE IS INCREASE IN THE MEAN RH. WILL RAISE POPS A LITTLE...MORE IN LINE WITH SURROUNDING OFFICES AND MOS...BUT STILL SOME NOT CERTAIN THERE WILL BE MUCH CHANGE UNTIL TUESDAY. THIS IS WHEN UPPER LEVEL TROUGH BEGINS TO TILT TO THE SOUTHEAST...PLACING THE SHEAR AXIS OVER THE CWA. THE TROUGH IS THEN EXPECTED TO SINK SOUTH OF THE AREA BY WEDNESDAY...WHICH SHOULD HELP DECREASE POPS THROUGH THE REMAINDER OF THE WEEK AS IT BRINGS A WEAK SURFACE FRONT INTO THE REGION. THE FRONT MAY STALL IN SOUTHERN PORTIONS OF THE CWA FRIDAY. SO THIS COULD BE THE AREA WHERE RAIN ENDS UP...BUT A LITTLE EARLY TO TELL THE EXACT LOCATION. FRONTS TYPICALLY DO NOT EVEN MAKE IT TO THE CWA IN JULY...BUT THIS HAS BEEN A NON TYPICAL JUNE. HAVE NOT ADJUSTED TEMPS YET FOR END OF THE WEEK...BUT LOWER DEWPOINTS NORTH HALF OF THE CWA COULD LEAD TO LOWER MINIMUMS IF SKIES CLEAR AT NIGHT. OTHERWISE CONTINUE WITH HIGHS IN THE UPPER 80S TO LOWER 90S AND LOWS IN THE LOWER 70S. && .AVIATION... VFR CONDITIONS WILL PERSIST THROUGH MUCH OF THE TAF PERIOD...ALTHOUGH SCATTERED CONVECTION ASSOCIATED WITH THE SEABREEZE ACROSS DEEP E TX/N LA...WILL DIMINISH BETWEEN 1-4Z...WITH RESIDUAL CONVECTIVE DEBRIS LINGERING OVERHEAD. MVFR CIGS/VSBYS AND STRONGER WIND GUSTS WILL BE POSSIBLE IN/NEAR CONVECTION THIS AFTERNOON. HOWEVER...SCATTERED CONVECTION IS EXPECTED TO PERSIST ACROSS EXTREME NE TX/SE OK/SW AR OVERNIGHT...AS AS WEAK SHEAR AXIS NUDGES A TAD FARTHER E INTO CNTRL/E OK. BUT CONVECTION SHOULD STAY N AND W OF THE TYR TERMINAL...AND W OF TXK. BRIEF MVFR VSBYS WILL BE POSSIBLE IN AREAS THAT SEE RAIN THIS AFTERNOON...IF CLOUD COVER THINS ENOUGH LATE. OTHERWISE...SCT/BKN MVFR CIGS WILL DEVELOP ONCE AGAIN AFTER 13Z BUT WILL BECOME VFR BY MID/LATE MORNING SUNDAY...WITH SCATTERED CONVECTION ONCE AGAIN DEVELOPING DURING THE HEAT OF THE DAY. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 72 89 73 91 / 30 60 40 50 MLU 72 91 72 91 / 30 60 40 50 DEQ 72 88 70 89 / 40 60 40 50 TXK 72 89 71 90 / 40 60 40 50 ELD 72 89 70 91 / 30 60 40 50 TYR 73 90 73 90 / 30 60 40 50 GGG 73 90 71 91 / 30 60 40 50 LFK 72 89 72 90 / 30 70 40 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14/15
Hazardous weather outlook, Jun 30, 12:00 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SAT JUN 30 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-011100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT SAT JUN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... EXPECT SCATTERED THUNDERSTORMS ACROSS THE FOUR STATE REGION THIS AFTERNOON AND EVENING. WHILE A FEW THUNDERSTORMS MAY BE CAPABLE OF WINDS GUSTING TO 40 MPH...FREQUENT LIGHTNING...AND PERIODS OF HEAVY RAIN...NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE WORKWEEK... MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. ASIDE FROM ISOLATED STRONG THUNDERSTORMS...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED AT THIS TIME.
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.